Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 3(297), Pages 93–168 (Mi umn1198)  

This article is cited in 6 scientific papers (total in 6 papers)

Ordinary differential equations in locally convex spaces

S. G. Lobanova, O. G. Smolyanovb

a Moscow State Automobile and Road Technical University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (4478 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:3, 97–175

Bibliographic databases:

UDC: 517.9
MSC: 54E45, 54E35, 54D30
Received: 12.04.1993

Citation: S. G. Lobanov, O. G. Smolyanov, “Ordinary differential equations in locally convex spaces”, Uspekhi Mat. Nauk, 49:3(297) (1994), 93–168; Russian Math. Surveys, 49:3 (1994), 97–175

Citation in format AMSBIB
\Bibitem{LobSmo94}
\by S.~G.~Lobanov, O.~G.~Smolyanov
\paper Ordinary differential equations in locally convex spaces
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 3(297)
\pages 93--168
\mathnet{http://mi.mathnet.ru/umn1198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289388}
\zmath{https://zbmath.org/?q=an:0834.34076}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49...97L}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 3
\pages 97--175
\crossref{https://doi.org/10.1070/RM1994v049n03ABEH002258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QX25500003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1198
  • http://mi.mathnet.ru/eng/umn/v49/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Tokarev, “Counterexamples to the Trotter formula in locally compact spaces”, Math. Notes, 59:6 (1996), 689–692  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. A. Shkarin, “Counterexample to Peano's theorem in infinite-dimensional $F'$-spaces”, Math. Notes, 62:1 (1997), 108–115  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Teichmann J., “A Frobenius Theorem on Convenient Manifolds”, Mon.heft. Math., 134:2 (2001), 159–167  crossref  isi
    4. S. G. Lobanov, “Wazewski's Method for Nonlinear Evolution Equations”, Math. Notes, 83:5 (2008), 643–651  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. PawełDomański, Michael Langenbruch, “On the abstract Cauchy problem for operators in locally convex spaces”, RACSAM, 2011  crossref
    6. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:722
    Full text:458
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021